Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 4 (1981), Issue 4, Pages 667-690
http://dx.doi.org/10.1155/S0161171281000513

On linear algebraic semigroups III

School of Physical and Mathematical Sciences, Department of Mathematlcs, North Carolina State University, Raleigh 27650, North Carolina, USA

Received 18 July 1980

Copyright © 1981 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohan S. Putcha, “On linear algebraic semigroups III,” International Journal of Mathematics and Mathematical Sciences, vol. 4, no. 4, pp. 667-690, 1981. doi:10.1155/S0161171281000513